# SDR P5CA9601233

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gutter
- Condition: Cracked
- Location: Bs 2280-2300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND BENT ON GUTTER AT FUSELAGE LT SIDE ABOVE PASSENGER DOOR 5 BETWEEN STA 228 TO 2300.  CRACK BLENDED OUT, CHECKED AND FOUND OK PER SRM 53-10-01.
